Beechams Breathe Clear Hot Honey & Lemon Menthol Flavour 10 Sachets

£5.99

Next-day Delivery

Buy Beechams Breathe Clear Hot Honey & Lemon Menthol Flavour 10 Sachets

  • Oral solution provides relief for headache, fever, aches; pains, blocked nose and sore throat.
  • Powerful and effective cold and flu relief
  • The relief of most feverish cold & flu symptoms including blocked nose, sinus pain and congestion, sore throat, headache, fever, aches & pains
  • Helps clear your blocked nose
  • Non-drowsy
  • For cold and flu relief. Always read the label.

Restrictions on Painkillers
Sales are restricted to a maximum of 2 packets of a combination of any Paracetamol, aspirin or ibuprofen based products in a single transaction.

Product Marketing Paracetamol Phenylephrine Caffeine What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Ingredients Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product contains 40 mg of Vitamin C. Also includes sucrose and aspartame (E 951). Sodium content 0.12 g per sachet. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Additional Information Pack Type: Box

Preparation and Usage Please read enclosed leaflet carefully before taking this medicine. How to take For oral use. Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours. Do not give to children under 12 years of age. Do not take for more than 7 days except on medical advice. Consult your doctor Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. If you suffer from kidney or liver disease. Do not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Storage Store below 25°C in a dry place. Max Temp °C: 25

Safety DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Manufacturer’s Address GlaxoSmithKline, Brentford, TW8 9GS, U.K.

Product Disclaimer
At BritishGram.com, we work to ensure that product information on our website is correct, manufacturers may alter their product information, packaging, ingredients, nutritional guides and allergy advice so you may occasionally see a change or difference in products. Please be aware that BritishGram.com are not the manufacturer of the products sold on our website. Actual product packaging and materials may contain more or other different information than shown on our website. If you have any specific product queries, please contact the manufacturer. We recommend that you always read the label carefully before using or consuming any products including medicinal products. Please do not solely rely on the information provided on our BritishGram.com website and therefore we are unable to accept liability for any inaccuracies or incorrect information contained or presented on our website.

Customer Latest Reviews

Based on 1 review Write a review